This is drug reaction with eosinophilia and systemic symptoms (DRESS)
Notably, she has been taking the drug for a year, which is not typical for DRESS.
UTD: "The reaction typically occurs two to eight weeks after drug exposure. Medications that are taken for less than two weeks or more than three months before the onset of DRESS are unlikely to be the culprit." https://www.uptodate.com/contents/drug-reaction-with-eosinophilia-and-systemic-symptoms-dress
So yes, this is not a typical timeline. However, if you ever see rash (especially on the trunk), eosinophilia, and a high-risk drug (especially TMP-SMX) you absolutely smash the medication-rash button and move on.
No other answer choice could ever explain that huge eosinophilia.
cItyh hras and lonioaisehpi stgesgus ypTe I pysitherenysitv te,crinoa a sied fcftee fo oalinedmsfu.s
ctuea eiasittintrl itenprihs omrf S-PXMTM sausce hra,s fvre,e adn KIA hwti iruay,p hitm,aarue nad inloeiphsoia